I am a 66 year-old woman. I have suffered from MIGRAINES for 51 yrs. 15 yrs. ago my chronic back pain began. Finding relief has been a nightmare trying to get medication strong enough 2 HELP. Will trileptal HELP my back & neck pain & please advise of side effects. Thank you so much! gailene 9 (150 mg twice daily to start)
Trileptal is an anticonvulsant used not only for seizures but to decrease neural activity for other conditions such as back and neck pain, neuropathy, fibromyalgia. Most people I've talked to have taken Neurontin or Lyrica for these conditions. Trileptal is very similar to those meds. Most everyone takes these meds in conjunction with other meds, such as muscle relaxers, pain meds, SSRI/SNRI.
For side effects, I encourage you to read the info provided by drugs.com at this link:
There are too many, and varying degrees of side effects to list on this post. As with any medication, there are no guarantees that the medicine will help you. I sincerely hope that Trileptal is your "miracle drug".
Welcome to the site!
The Trileptal did wonders for my Trigeminal Neuralgia. I don't personally know if it will help your back and neck pain, but if the doctor prescribed it, then they must think that it will. I had to stop if due to a side effect, but everyone is different. All meds have MANY side effects. Most, if not all of the osteoporosis have pain side effects which may not go away when you stop it, but that's unusual. I don't recall seeing any permanent side effects from Trileptal. Look up the website above. Drugs.com has excellent drug reviews of side effects. All you can do is try it and stop it if you have a bad side effect. Good luck.
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 6 answers
Posted 28 May 2010 • 4 answers
Posted 22 Mar 2014 • 4 answers
Posted 4 Aug 2015 • 0 answers
Posted 19 Apr 2018 • 0 answers